A 38-year-old member asked:
can you mix hydrocodone and butalb-acetamin together?
2 doctor answers • 3 doctors weighed in
Anesthesiology 13 years experience
Yes: Yes, but could cause extra sedation and potentially a large dose of acetaminophen. Talk to your doctor. I assume this is for headaches. This combination can cause rebound headaches and more your condition worse.
Anesthesiology 30 years experience
If prescribed...: If your physician has prescribed them for use together. There can be some sedation and possibly respirtory depression which can result from concomitant use.
Last updated Oct 28, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.